# SDR AALA20101218TUL01

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 57,678 hours, 29,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 320 ABOVE LONGERON 18 LEFT.  INSTALLED REPAIR DOUBLER PER SRM 53-04-00 FIGURE 12-B.
